sexologist-icon
Birth Control - Weight Gain
Hi, I have been taking Femilon tablet (Birth control)  for the past 4 months. I have gained 8 KG weight. I am not sure if my weight gain is due to the tablet or due to stress from my wedding. If the weight gain is from the Femilon pill, is it permanent?
93 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Probably your combined contraceptive pill is causing you wait gain but can't rule out other reasons.this may be a one.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.